# SDR CALA9801545

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32725
- Make and model: Boeing 727224
- Aircraft serial: 20655
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Torn
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LEFT WING UPPER TRAILING EDGE SKIN TORN AT ALL THREE HINGES OF NR 6 SPOILER.  THE TORN AREAS WERE CUT OUT IAW SRM 57-30-4.  A DOUBLER WAS INSTALLED AT EACH OF THE THREE HINGES IAW SRM 57-30-4, FIGURE 10, SHEET 3.
